# SDR DALA2017013000807

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 73,801 hours, 20,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Cylinder Spring
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER SPRING CYLINDER LOOSE.  REMOVED CYLINDER CAP AND TIGHTENED TWO SCREWS.  INSTALLED THE CYLINDER CAP IAW AMM 52-11-33.
